# SDR REXA2022050900828

- Difficulty date: May 2, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 23,061 hours, 18,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: MM67035360007
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION DAMAGE TO THE FS1000.00 CROSS BEAM BETWEEN RBL27.0 AND RBL45.0. 	THE CORROSION IS REMOVED MEASURING A MATERIAL LOSS OF UP TO 0.072". THE CROSS BEAM IS MACHINED FROM 7075-T351 AL ALLOY, S6280 EXTRUSION
